# SDR QXEA0001634

- Difficulty date: May 31, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A04001416
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND ELEVATOR HAS TWO DENTS AND SEVERAL DISBONDS.  REMOVED AND REPLACED RIGHT HAND ELEVATOR.
